# SDR HEEA078211

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 406010120101
- Part serial: AFS2326
- Condition: Damaged
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BOLTS HAS PLATING MISSING AT LOWER END OF BOLT SHANK.
